# SDR SWAA030984

- Difficulty date: May 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 49,731 hours, 47,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435333
- Part serial: 2305
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT OUTBOARD AFT T/E FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED LT OUTBOARD AFT T/E FLAP PER MM.
